Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lakers247

I don't want to take Accutane!!!

Recommended Posts

yes dont , i was talked into it, actually brainwashed by my derm and my mum and now im suffering becoz of it!

Hmm suffering? Long term effects from Accutane?

emm yess?? 7 months?

yes dont , i was talked into it, actually brainwashed by my derm and my mum and now im suffering becoz of it!

Suffering? How so?

i cant see, it is awful! its like my eyesight has been destroyed

Well if there are really bad or intolerable side effects you should get off. Not everyone gets these side effects so you shouldn't really say that you are suffering now because of it.

It's your own fault if you are suffering really, I saw your other post and it said the eye pain went on during the whole 7 months you were on accutane, so the logical thing would have been to stop the course as when it started to prevent possible damage to your eye sight.

My opinion: Try accutane, it can do a good job (I havent taken it but other people have had great results). If it starts getting too bad, or you cant handle it then you can just stop taking it.

how about shut the f up? how would u know anything about it if u havent been on it? ass****. i cant actually believe what uv just said, i did explain to my derm wot was going on yet they did nothing about it and told me to carry on my treatment! i am not a doctor and niether r u! and i am off roaccutane now! and YES I AM SUFFERING FOR IT NOW! if u dont know what ur talkin about please dont add ur opinion! im going through hell at the minute and letting people no how serious it is!!ur actually a complete dick!

Edited by lydzxxx
Link to post
Share on other sites
I don't like the possible side effects, my Mom is keep bugging me to take it, my Acne is pretty severe, but I don't want to take Accutane, I've tried pretty much everything, and nothing seems to work, last thing I tried was BenzaClin and Differin alternating. Is there anything I can really do about my acne? Nothing seems to work for me, I HATE IT!!!

EDIT: I might try Proactive and Lemon juice, but don't really know if it would work for severe acne?

Accutane would be the only thing that would work. One of Accutane's job is to decrease the size and output of sebaceous glands, which ultimately eliminates acne.

There is no way that Proactive, lemon juice or BP is going to do that.

External rememdies would not work, as your problem is not just in the skin, it's underneath.

Link to post
Share on other sites

Accutane only 1 drug who can clear effective acne.

But if you dont want take it, dont.

I respect your for your strenght.

In my case, acne ruining my life...

I recommend you, exercise every day, running, lift training, or something like that, you gonna have beatiful body, and you gonna be health, and your face will be more healther.

Eat lot of vegetables, drink lot of water, take vitamins, and eat balanced food, its good for your body and skin.

Dont stay at home for long time, dont play all day with computer, go outside with friends, have fun, then you acne will be less severe.

Wash face only 2 times, morning and night, not more.

Dont use too much creams, betters use natural, like tea tree oil, or something like that, i recommend ajurvedic cosmetic.

Anyway you with that can control your acne.

And dont depress of your skin, you are beatiful, you are strong.

Good luck :)

(sorry for my english -.- :)

Link to post
Share on other sites
yes dont , i was talked into it, actually brainwashed by my derm and my mum and now im suffering becoz of it!

Hmm suffering? Long term effects from Accutane?

emm yess?? 7 months?

yes dont , i was talked into it, actually brainwashed by my derm and my mum and now im suffering becoz of it!

Suffering? How so?

i cant see, it is awful! its like my eyesight has been destroyed

Well if there are really bad or intolerable side effects you should get off. Not everyone gets these side effects so you shouldn't really say that you are suffering now because of it.

It's your own fault if you are suffering really, I saw your other post and it said the eye pain went on during the whole 7 months you were on accutane, so the logical thing would have been to stop the course as when it started to prevent possible damage to your eye sight.

My opinion: Try accutane, it can do a good job (I havent taken it but other people have had great results). If it starts getting too bad, or you cant handle it then you can just stop taking it.

how about shut the f up? how would u know anything about it if u havent been on it? ass****. i cant actually believe what uv just said, i did explain to my derm wot was going on yet they did nothing about it and told me to carry on my treatment! i am not a doctor and niether r u! and i am off roaccutane now! and YES I AM SUFFERING FOR IT NOW! if u dont know what ur talkin about please dont add ur opinion! im going through hell at the minute and letting people no how serious it is!!ur actually a complete dick!

Spoiled kid

Link to post
Share on other sites

HEY

IVE BEEN ON CLARAVIS NOW FOR A LITTLE OVER 1 MONTH. THE SIDE EFFECTS ARE NOT BAD AT ALL.IVE GOT DRY LIPS, NO JOINT PAIN,NO MENTAL ISSUES,NO PROBLEMS WITH MY VISION,MY HAIR IS A LITTLE BIT DRIER BUT I WONT SHAMPOO EVERYDAY LIKE I USED TOO.IM 34 YEARS OLD AND HAVE PERMENANT SCARRING. I WISH I HAD GONE ON THIS DRUG WHEN I WAS IN MY TEENS.HOWEVER IN THOSE DAYS UP UNTIL I TURNED 29 I WAS A HEAVY PARTIER.SO PERHAPS IT WAS A GOOD THING THAT IM TAKING IT NOW AND NOT THEN. I DO BELIEVE EVERYTHING HAPPENS FOR A REASON.I MUST ADMIT WHEN MY DERM. ASKED IF I WANTED TO GO ON ACCUTANE-UPON MY REQUEST-I WAS NERVOUS. BUT ALL THAT WORRYING DID ME NO GOOD.REMEMBER SOME PEOPLE REACT DIFFERENTLY.DONT CONCERN YOURSELF TO MUCH WITH THE PEOPLE THAT SAY ITS HORRIBLE AND TO NOT TAKE IT. LISTEN TO THEM BUT THINK ABOUT HOW MANY PEOPLE HAVE TAKEN IT SINCE IT WAS FIRST AVAILABLE FOR Rx. THE PROS DEFFINATELY OUT WEIGH THE CONS.ONE THING YOU WANT TO MAKE SURE IS IF YOU HAVE INSURANCE. IF YOUR INSURED WITH A FAMILY INSURANCE PLAN THAN MAYBE FINANCIALLY IT WOULD BE BETTER TO TAKE IT NOW AND NOT LATER WHEN YOUR OLDER BECAUSE THE DRUG IS EXPENSIVE.

WHAT REALLY HELPED MY ACNE WHICH WAS CYSTIC, WAS ERYTHROMICIN (500MG 2X ADAY) AND TO NOT WASH MY FACE WITH THE Rx PACNEX 7% WASH AS OFTEN. AND TO ONLY USE A B.P. ONCE A DAY, SPOT TREATMENT. ONCE I ALTERED WASHING AND APPLYING B.P. LESS OFTEN I SAW HUGE RESULTS, BETTER RESULTS. MATTER A FACT WHEN I STARTED CLARAVIS I DIDNT HAVE 1 BLEMISH... BUT I KNEW IF I WERE TO STOP THE ERYTHRO. MY SKIN WOULD BREAK OUT AGAIN- WHICH IT EVENTUALLY DID WHEN I STOPPED TAKING IT. I SINCE HAVE STARTED BACK ON IT.

REMEMBER ANTIBIOTICS ARE ONLY TEMPORARY, AND THERE NOT GOOD TO TAKE FOR LONG PERIODS OF TIME.KEEP ON DOING RESEARCH AND I THINK YOU'LL FIND WHAT IM SAYING IS TRUE- THAT IS THE PROS OUTWEIGH THE CONS.

GOOD LUCK

Link to post
Share on other sites

I agree with steve75. The "POSSIBLE" side effects is what is scaring you. You have to understand they list these "life altering" side effects because it happened to one in a billion people and not every few people who take it. I'm on day 25 and the only side effects i have experience and only ones i probably will experience are being really dry, chapped lips, and a little soreness in the lower back and I even work out 4 times a week. I say just suck it up, bear the small effects, and take it. Life is a chance and this is such a small one to take.

Link to post
Share on other sites

If I remember correctly the OP is still at a growing age. I would make sure that you think hard that you take this before your done growing. It can stunt your growth. I am not saying it will happen, but you would need to be aware that it can and has happened.

Good luck with your decision.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×